# SDR CALA2017110303885

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082247
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR CUTOUT, FRAME 68 DOOR STOP FITTING 1, LOWER INBOARD HOLE IS CRACKED IN FRAME LAYER AT THE 6:00 POSITION.   REPAIRED  DOOR FRAME IAW  SRM 53-41-12-300-011, SHEET 2, FIGURE 20111, PG 44.
